# SDR CA000830020

- Difficulty date: August 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Out Of Rig
- Location: Spoiler System
- Component: Secu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF AT ABOUT 135 KTS DUE TO A CONFIG SPOILER WARNING MESSAGE. ON ALL FOUR BRAKES, NOT MORE THAN 5 UNITS INDICATED.THE SECU #1 WAS REPLACED AND THE NEXT DAY AFTER THE REOCCURRENCE OF THE SAME PROBLEM, THE R/H INBOARD SPOILERON PCU WAS RERIGGED.
